# SDR IPXA2018011425464

- Difficulty date: January 3, 2018
- Submitted: January 15, 2018
- Operation: Air carrier
- Aircraft: N139UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0822
- Aircraft time: 17,536 hours, 11,340 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Shield
- Part number: A57242282200
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, LT LEADING EDGE SPRAY SHIELD CRACKED ON LOWER OUTBOARD CORNER.  FABRICATED A SKIN IAW SRM 57-41-11.
